• I was told that radiation will cause ringing in the ears.

    Asked by NoLiver on Tuesday, June 25, 2019

    I was told that radiation will cause ringing in the ears.

    Have you had that issue? I haven't yet, but am concerned that it will start and never stop.

    3 Answers from the Community

    • carm's Avatar
      carm

      Hello, I am an oncology nurse and yes, there is such a thing as radiotherapy induced tinnitus. You can get ringing in the ears from radiation and also from the drug Cisplatin. The ringing is usually temporary and rarely permanent. I hope this helps. Best of luck to you.

      22 days ago
    • downbutnotout's Avatar
      downbutnotout

      I have had radiation and didn't have this, but as everyone says, not every cancer case is the same.

      22 days ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      I have tinnitus. I don't recall if it got worse after radiation. I definitely do live with it. It keeps me company. It also makes me a little harder of hearing :)

      19 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more liver cancer questions.  Also, don't forget to check out our Liver Cancer page.